Alert archive / Missouri / Flood Watches in 2014

Flood Watch 2, NWS Springfield, MO

April 27, 2014Howell County, Oregon County, Shannon County, Missouri

NWS Springfield, MO issued this flood watch at Apr 27, 2014, 3:23 PM CDT for Howell County, Oregon County, Shannon County, Missouri. It took effect at Apr 27, 2014, 7:00 PM CDT. It was in force for 7 hr.

The area

The counties it named.

The facts

Issued
Apr 27, 2014, 3:23 PM CDT (20:23 UTC)
In effect from
Apr 27, 2014, 7:00 PM CDT
Expired
Apr 28, 2014, 2:06 AM CDT
In force
7 hr
Issued by
NWS Springfield, MO
Flood severity
None

Counties Howell County, MO, Oregon County, MO, Shannon County, MO

The radar

The Springfield radar (KSGF), 168 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2014-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1412 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2014-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 369 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1412 J/kg
Mixed-layer CIN
-304 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
369 m²/s²
0-3 km storm-relative helicity
225 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

026 
WGUS63 KSGF 272023
FFASGF

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
323 PM CDT SUN APR 27 2014

...FLOOD WATCH FOR SOUTH CENTRAL MISSOURI TONIGHT...

MOZ097-098-106-280430-
/O.NEW.KSGF.FA.A.0002.140428T0000Z-140428T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE...
THAYER...ALTON
323 PM CDT SUN APR 27 2014

...FLOOD WATCH IN EFFECT FROM 7 PM CDT THIS EVENING THROUGH
MONDAY MORNING...

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MISSOURI...
  INCLUDING THE FOLLOWING AREAS...HOWELL...OREGON AND SHANNON.

* FROM 7 PM CDT THIS EVENING THROUGH MONDAY MORNING

* AS A VERY MOIST AND UNSTABLE AIRMASS INTERACTS WITH DEEP
  MOISTURE MOVING NORTHWARD ACROSS ARKANSAS...EXCESSIVE AMOUNTS OF
  RAINFALL RANGING FROM TWO TO FOUR INCHES WILL BE POSSIBLE ACROSS
  SOUTH CENTRAL MISSOURI TONIGHT.

* EXPECTED IMPACTS INCLUDE FLOODING OF LOW LYING AREAS AND ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

TERRY
2 follow-up statements
156 
WGUS63 KSGF 280437
FFASGF

FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1137 PM CDT SUN APR 27 2014

...FLOOD WATCH FOR SOUTH CENTRAL MISSOURI TONIGHT...

MOZ097-098-106-281200-
/O.CON.KSGF.FA.A.0002.000000T0000Z-140428T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE...
THAYER...ALTON
1137 PM CDT SUN APR 27 2014

...FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT MONDAY...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF SOUTH CENTRAL MISSOURI...INCLUDING THE FOLLOWING 
  AREAS...HOWELL...OREGON AND SHANNON.

* UNTIL 7 AM CDT MONDAY

* ADDITIONAL THUNDERSTORMS AND HEAVY RAINFALL WILL CONTINUE TO
  DEVELOP AND SPREAD TO THE NORTHEAST ACROSS SOUTH CENTRAL
  MISSOURI DURING THE OVERNIGHT HOURS. THIS ADDITIONAL HEAVY
  RAINFALL ON TOP OF THE RAINFALL THAT OCCUR SUNDAY EVENING WILL
  PRODUCE STORM TOTAL RAINFALL AMOUNTS RANGING FROM TWO TO FOUR
  INCHES WITH LOCALLY HEAVIER AMOUNTS POSSIBLE ACROSS PORTIONS OF
  SOUTH CENTRAL MISSOURI OVERNIGHT.

* EXPECTED IMPACTS INCLUDE FLOODING OF LOW LYING AREAS AND 
  ROADWAYS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

&&

$$

WFO SGF
917 
WGUS63 KSGF 280706
FFASGF

FLOOD WATCH
NATIONAL WEATHER SERVICE SPRINGFIELD MO
206 AM CDT MON APR 28 2014

...FLOOD WATCH CANCELLED...

.THE FLOOD WATCH FOR OREGON...HOWELL...AND SHANNON COUNTIES HAS
BEEN CANCELLED. HEAVY RAINFALL HAS SHIFTED EAST OF THE
REGION...ENDING THE RISK FOR FLOODING.

MOZ097-098-106-280815-
/O.CAN.KSGF.FA.A.0002.000000T0000Z-140428T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HOWELL-SHANNON-OREGON-
INCLUDING THE CITIES OF...WEST PLAINS...WINONA...EMINENCE...
THAYER...ALTON
206 AM CDT MON APR 28 2014

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR A PORTION OF SOUTH CENTRAL MISSOURI HAS BEEN
CANCELLED. 

HEAVY RAIN HAS SHIFTED EAST OF THE REGION...THEREFORE THE RISK FOR
FLOODING HAS ENDED. 

$$

CRAMER

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flood watch went out at Apr 27, 3:14 PM CDT, 9 minutes earlier.

Area forecast discussion, Apr 27, 3:14 PM CDT, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT Sun Apr 27 2014

.SHORT TERM...(This Evening through Monday)
Issued at 248 PM CDT SUN APR 27 2014

Main concern for this evening will be potential storms developing
to our west along a dryline currently extending across eastern
Kansas and eastern Oklahoma. Latest LAPS analyses show that the
airmass immediately ahead of the dryline remains unstable with
CAPE values around 2000-3000j/kg with no inhibition. So do not
plan to let the current tornado watch go anytime soon. Storms that
developed earlier today and continue along the MO/KS border and
over the eastern MO Ozarks have produced sporadic hail and severe
wind gusts...but likely remain rooted above the boundary layer
with convective inhibition values over 100 j/kg.

Will keep storm chances going over the entire forecast area
through the evening and then begin to taper chances off from west
to east after Midnight. Will make last minute adjustments on
mention of severe storms in the zone forecast but currently plan
to keep severe mention east of Highway 65 through the night...and
go with severe for just the evening west of this line.

Other concern will be with heavy rainfall over our southeast
counties through tonight where a potential mesoscale convective
complex is expected to track northeast from Arkansas and add to
the rain already received this afternoon. So will post a Flood
Watch for Oregon/Shannon/Howell counties for tonight.

As we go into late tonight and Monday...will mainly follow NAM
timing on ending precip over our eastern zones around Midday.

.LONG TERM...(Monday Night through Sunday)
Issued at 248 PM CDT SUN APR 27 2014

The upper level low pressure center is expected to become cut off
from main upper flow and meander across the upper Midwest through
Thursday...which will make timing of precipitation rather tricky
as spokes of energy rotate around the upper low. Have a little
more confidence in the fact that most of the precipitation should
be on the lighter side.

Temperatures are still expected to be unseasonably cool with the
cutoff low ushering in a Canadian airmass over the region.
Wednesday night and Thursday night still look to be the coldest
and overall have gone upper 30s to lower 40s for minimums.

The upper low will finally shift northeast into the Great Lakes
region by Friday with some moderation in temperatures through
Sunday.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon)
Issued at 1252 PM CDT SUN APR 27 2014

A large and slow moving storm system moving into the central portion
of the country will bring several rounds of shower and thunderstorm
activity to southwestern Missouri Airfields into the evening hours
today.  Expect periods of MVFR due to lower ceilings and reduced
forward visibility in heavier rainfall associated with convective
activity. As this system slowly progresses eastward this evening and
tonight...precipitation will abate from west to east.  Included a
period of low level wind shear at all three airfields this evening
due to strong southwesterly flow just above the surface associated
with this system.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...FLOOD WATCH from 7 PM CDT this evening through Monday morning
     FOR MOZ097-098-106.

KS...NONE.
&&

SHORT TERM...Terry
LONG TERM...Terry
AVIATION...Colucci
Hazardous weather outlook, Apr 27, 12:01 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 PM CDT SUN APR 27 2014

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-281715-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1201 PM CDT SUN APR 27 2014

...STRONG TO SEVERE THUNDERSTORMS TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...

  ELEVATED TORNADO RISK.
  SIGNIFICANT HAIL RISK.
  ELEVATED THUNDERSTORM WIND DAMAGE RISK.
  SIGNIFICANT LIGHTNING RISK.
  LIMITED NON THUNDERSTORM WIND RISK.

DISCUSSION...

  NUMEROUS SEVERE THUNDERSTORMS WILL IMPACT EXTREME SOUTHEAST
  KANSAS AND THE MISSOURI OZARKS TODAY AND THIS EVENING.

  LARGE HAIL...DAMAGING WIND GUSTS...AND TORNADOES ARE ALL
  POSSIBLE.

A VERY UNSTABLE AIRMASS WILL INTERACT WITH AN APPROACHING DRYLINE
TO PRODUCE STRONG TO SEVERE THUNDERSTORMS THROUGH THE AFTERNOON
AND INTO THE EARLY EVENING HOURS. INCREASING VERTICAL WIND SHEAR
WILL ALSO INCREASE THE CHANCES FOR ROTATING THUNDERSTORMS...WHICH
CAN PRODUCE LARGE HAIL...DAMAGING WINDS AND TORNADOES.

STORMS ARE EXPECTED TO EXIT THE EASTERN OZARKS AROUND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

WIND GUSTS UP TO 30 MPH WILL BE POSSIBLE OVER WESTERN MISSOURI
AND SOUTHEAST KANSAS ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

  SPOTTER ACTIVATION MAY BE NEEDED IN THE NEXT THREE HOURS FOR
  AREAS ALONG AND SOUTHWEST OF A LINE FROM OSCEOLA TO MARSHFIELD
  TO GAINESVILLE. SPOTTER ACTIVATION MAY BE NEEDED NORTHEAST OF
  THIS LINE BY LATE AFTERNOON AND EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

TERRY

In the hours before

Special weather statement, Apr 27, 12:48 PM CDT, 2 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1248 PM CDT SUN APR 27 2014

MOZ078-079-089-271815-
CEDAR MO-POLK MO-DADE MO-
1248 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR CEDAR...NORTHEASTERN DADE AND
NORTHWESTERN POLK COUNTIES UNTIL 115 PM CDT...

AT 1247 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR GREENFIELD...MOVING NORTHEAST AT 50 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE ARCOLA...ARNICA...BEARCREEK...BONA...CANE
HILL...CAPLINGER MILLS...CEDAR SPRINGS...DADEVILLE...DUNNEGAN...EL
DORADO SPRINGS...FAIR PLAY...FILLEY...FLEMINGTON...GREENFIELD...
HUMANSVILLE...MASTERS...NEOLA...STOCKTON...UMBER VIEW HEIGHTS AND
WAGONER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON
LAKE AND STOCKTON STATE PARK.

PEOPLE IN CEDAR...NORTHEASTERN DADE AND NORTHWESTERN POLK COUNTIES...
INCLUDING GREENFIELD...STOCKTON LAKE...STOCKTON STATE PARK...FAIR
PLAY AND HUMANSVILLE...SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE
ACTION SHOULD SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3787 9381 3783 9381 3783 9358 3781 9357
      3781 9341 3732 9376 3747 9396 3786 9407
      3790 9406
TIME...MOT...LOC 1748Z 208DEG 47KT 3744 9380

WISE
Local storm report, Apr 27, 1:07 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
107 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             SPRINGFIELD             37.20N 93.29W
04/27/2014  E0.75 INCH       GREENE             MO   NWS EMPLOYEE

            OBSERVED AT NWS OFFICE.

&&

JCOLUCCI
Local storm report, Apr 27, 1:17 PM CDT, 2 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
117 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1233 PM     HAIL             TANEYVILLE              36.74N 93.03W
04/27/2014  E0.75 INCH       TANEY              MO   PUBLIC

&&

JCOLUCCI
Special weather statement, Apr 27, 1:20 PM CDT, 2 hours 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
120 PM CDT SUN APR 27 2014

MOZ079-080-271845-
POLK MO-DALLAS MO-
120 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR DALLAS AND POLK COUNTIES UNTIL
145 PM CDT...

AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BRIGHTON...OR 13 MILES SOUTH OF BOLIVAR...
MOVING NORTH AT 70 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE BOLIVAR...BRIGHTON...BUFFALO...FOOSE...
GOODSON...HALF WAY...LOUISBURG...MORRISVILLE...PLAD...PLEASANT
HOPE...POLK AND PUMPKIN CENTER.

OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE POMME DE
TERRE LAKE.

PEOPLE IN DALLAS AND POLK COUNTIES...INCLUDING PLEASANT HOPE...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3744 9353 3781 9346 3779 9292 3742 9319
TIME...MOT...LOC 1821Z 201DEG 59KT 3747 9332

WISE
Special weather statement, Apr 27, 1:29 PM CDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
129 PM CDT SUN APR 27 2014

MOZ095-096-104-271900-
CHRISTIAN MO-DOUGLAS MO-TANEY MO-
129 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CHRISTIAN...NORTH CENTRAL
TANEY AND WESTERN DOUGLAS COUNTIES UNTIL 200 PM CDT...

AT 124 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRISON...OR 12 MILES NORTHEAST OF
FORSYTH...MOVING NORTHEAST AT 50 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE AVA...BRADLEYVILLE...BRUNER...DOGWOOD...
ELKHEAD...GARRISON...GOODHOPE AND KELTNER.

PEOPLE IN EASTERN CHRISTIAN...NORTHERN TANEY AND WESTERN DOUGLAS
COUNTIES...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR
POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD
SEVERE WEATHER THREATEN.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3683 9311 3709 9295 3709 9290 3707 9290
      3707 9255 3706 9247 3674 9292
TIME...MOT...LOC 1828Z 217DEG 51KT 3687 9295

WISE
Special weather statement, Apr 27, 2:30 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
230 PM CDT SUN APR 27 2014

MOZ077-272000-
BARTON MO-
230 PM CDT SUN APR 27 2014

...SIGNIFICANT WEATHER ADVISORY FOR BARTON COUNTY UNTIL 300 PM CDT...

AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR NASHVILLE...OR 11 MILES EAST OF PITTSBURG...
MOVING NORTHEAST AT 55 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH
ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CDT SUNDAY EVENING FOR
SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.

LAT...LON 3765 9442 3764 9412 3764 9411 3736 9438
      3736 9459 3738 9462 3740 9462
TIME...MOT...LOC 1930Z 215DEG 46KT 3741 9447

WISE

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 12:02 PM CDTSpecial Weather StatementSGFLawrence28 min
Apr 27, 12:08 PM CDTSevere Thunderstorm WarningSGFLawrence52 min
Apr 27, 12:24 PM CDTSevere Thunderstorm WarningSGFChristian, Taney51 min
Apr 27, 12:48 PM CDTSpecial Weather StatementSGFCedar, Dade27 min
Apr 27, 1:20 PM CDTSpecial Weather StatementSGFDallas, Polk25 min
Apr 27, 1:29 PM CDTSpecial Weather StatementSGFDouglas31 min
Apr 27, 1:43 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan47 min
Apr 27, 1:53 PM CDTSevere Thunderstorm WarningSGFJasper52 min
Apr 27, 2:29 PM CDTSevere Thunderstorm WarningSGFVernon31 min
Apr 27, 2:30 PM CDTSpecial Weather StatementSGFBarton30 min
Apr 27, 3:53 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Apr 27, 4:12 PM CDTFlash Flood WarningSGFSt. Clair6 hr
Apr 27, 4:26 PM CDTSevere Thunderstorm WarningSGFHowell, Ozark34 min
Apr 27, 4:32 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Texas28 min
Apr 27, 4:52 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas38 min
Apr 27, 4:54 PM CDTSevere Thunderstorm WarningSGFDouglas, Howell, Ozark, Shannon, Texas36 min
Apr 27, 5:19 PM CDTSevere Thunderstorm WarningSGFDent, Shannon, Texas26 min
Apr 27, 5:34 PM CDTSevere Thunderstorm WarningSGFMcDonald, Newton41 min
Apr 27, 5:35 PM CDTSevere Thunderstorm WarningSGFVernon25 min
Apr 27, 5:37 PM CDTTornado WarningSGFVernon38 min
Apr 27, 5:38 PM CDTTornado Warning Tornado observedSGFJasper37 min
Apr 27, 5:39 PM CDTTornado WarningSGFMcDonald, Newton36 min
Apr 27, 5:49 PM CDTTornado Warning Tornado observedSGFJasper, Newton26 min
Apr 27, 6:05 PM CDTTornado WarningSGFNewton25 min
Apr 27, 6:07 PM CDTTornado WarningSGFBarton, Jasper23 min
Apr 27, 6:09 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, St. Clair, Vernon51 min
Apr 27, 6:17 PM CDTTornado WarningSGFJasper28 min
Apr 27, 6:29 PM CDTSevere Thunderstorm WarningSGFBarton31 min
Apr 27, 6:30 PM CDTTornado WarningSGFJasper, Lawrence, Newton45 min
Apr 27, 6:34 PM CDTTornado Warning Tornado observedSGFVernon26 min
Apr 27, 6:59 PM CDTSevere Thunderstorm WarningSGFDade46 min

Nearby

Flood Watches in Missouri, 2014Every flood watch in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.